Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rash induced by PI/Antiretrovirals
May 11, 2007

Thanks for your answer to my recent questions regarding diarrhea and the new drug regiment I recently started (Presista, Norvir, Truvada, Virimmunem, bactrim). Takimg the bulk fiber supplement did the trick. Now I am having a problem with skin rash on the back of my neck, my stomach area, and my forehead. It looks like I am having an allergic reaction. Skin looks like welts that are close together and appear fused: hence the skin is raised. Any recommendation for an oral or topical medication that can alleviate the look and discomfort (itch) of this rash? Thanks for all you all are doing. Julius

Response from Dr. Frascino

Hello,

Rashes are impossible to evaluate over the Internet. I would strongly suggest you show the rash to your HIV specialist. He'll be able to tell you if it's anything to be concerned about. If it's allergic, antihistamines may help.

Good luck.

Dr. Bob



Previous
Possible Exposure to HIV/HEP C fluid
Next
A finger UP the KEESTER

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement